This is a Premium feature
To use this feature subscribe to Mumsnet Premium - get first access to new features see fewer ads, and support Mumsnet.Start using Mumsnet Premium
Why am I not losing weight?!(5 Posts)
I'm 40, had my first baby in December 2019, and I've been back on HRT for the last three months (oestrogel, utrogestan and testosterone) which I take due to premature ovarian failure and early menopause (baby was donor egg IVF).
I've got about a stone to lose to get back to my "happy" weight. For the last two months I've been running 6-8km three times a week, and on two other days I've been going on hour-long brisk walks (covering about 5kms). I've been religiously sticking to 1200 calories per day - calorie-counted on MyFitnessPal, so I'm not deluded about portion size or calorie content and I'm quite clued-up when it comes to nutrition. I fast from 8pm to 1pm.
And yet . . . I've not lost a single pound. My legs look a little more toned, but not massively so. Why am I not losing weight? My gut feeling is that it's the HRT - has anyone else struggled with losing weight on HRT? I think eating any less would be really unhealthy and I certainly wouldn't have the energy to go running! I'm gutted
That does sound odd, are you sure your scales are correct? Or maybe try going Bh measurements instead of the scale? I don't know anything about HRT but it could be possible I suppose
We've got the Fitbit Aria scales which are meant to be pretty good; I think I have to assume it's accurate. But yes, measurements are probably a good idea, I'll start doing that to see if I can see a difference.
It's just weird. I've really been trying so it's hard that I'm not seeing any results. And if I read this post from someone else I'd say they're kidding themselves about portion sizes or thinking they're burning more calories than they actually are, but I'm being really exacting about it all . . .
When I was on HRT (for pmdd) I gained a huge amount of weight eating healthily. Could be the hrt?
I think it must be, @Skibideebapbapbap - but what on earth do I do about it? I'm not sure which is the lesser of two evils - the weight, or the hot flushes, sense of impending doom and night sweats when I don't take it
Please login first.